Landis-type conjecture for the half-Laplacian
Kow, P.-Z., & Wang, J.-N. (2023). Landis-type conjecture for the half-Laplacian. Proceedings of the American Mathematical Society, 151(7), 2951-2962. https://doi.org/10.1090/proc/16093
Published inProceedings of the American Mathematical Society
© 2023 American Mathematical Society
In this paper, we study the Landis-type conjecture, i.e., unique continuation property from infinity, of the fractional Schrödinger equation with drift and potential terms. We show that if any solution of the equation decays at a certain exponential rate, then it must be trivial. The main ingredients of our proof are the Caffarelli-Silvestre extension and Armitage’s Liouville-type theorem.
PublisherAmerican Mathematical Society (AMS)
Publication in research information system
MetadataShow full item record
Related funder(s)Academy of Finland; European Commission
Funding program(s)Centre of Excellence, AoF
The content of the publication reflects only the author’s view. The funder is not responsible for any use that may be made of the information it contains.
Additional information about fundingThe first author was partially supported by the Academy of Finland (Centre of Excellence in Inverse Modelling and Imaging, 312121) and by the European Research Council under Horizon 2020 (ERC CoG 770924). The second author was partially supported by MOST 108-2115-M-002-002-MY3 and MOST 109-2115-M-002-001-MY3.
Showing items with similar title or keywords.
Unique continuation property and Poincaré inequality for higher order fractional Laplacians with applications in inverse problems Covi, Giovanni; Mönkkönen, Keijo; Railo, Jesse (American Institute of Mathematical Sciences (AIMS), 2021)We prove a unique continuation property for the fractional Laplacian (−Δ)s when s∈(−n/2,∞)∖Z where n≥1. In addition, we study Poincaré-type inequalities for the operator (−Δ)s when s≥0. We apply the results to show that ...
Wan, Youyan; Xiang, Changlin (Academic Press, 2017)Using the moving plane method, we obtain a Liouville type theorem for nonnegative solutions of the Neumann problem ⎧ ⎨ ⎩ div (ya∇u(x, y)) = 0, x ∈ Rn,y > 0, lim y→0+yauy(x, y) = −f(u(x, 0)), x ∈ Rn, under general ...
Capogna, Luca; Citti, Giovanna; Le Donne, Enrico; Ottazzi, Alessandro (Elsevier Masson, 2019)We establish regularity of conformal maps between sub-Riemannian manifolds from regularity of Q-harmonic functions, and in particular we prove a Liouville-type theorem, i.e., 1-quasiconformal maps are smooth in all contact ...
Ruosteenoja, Eero (University of Jyväskylä, 2017)
Kemppainen, Jukka; Siljander, Juhana; Zacher, Rico (Elsevier, 2017)We study the Cauchy problem for a nonlocal heat equation, which is of fractional order both in space and time. We prove four main theorems: (i) a representation formula for classical solutions, (ii) a quantitative decay ...